# SDR SWIA201229753

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 15,332 hours, 8,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST ALL HYDRAULIC PRESSURE IN SYSTEM 2.  (FLT 4481)  NR 2 HYDRAULIC SUCTION LINE HAD A PIN HOLE.  REPLACED LINE.
